MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5543/tkda.2016.70367

Медицинская библиотека · Turk Kardiyoloji Dernegi arsivi : Turk Kardiyoloji Derneginin yayin organidir · 2017

Atrial fibrillation following synthetic cannabinoid abuse.

Efe Tolga Han, Felekoglu Mehmet Ali, Çimen Tolga, Doğan Mehmet

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

Marijuana and its synthetic forms, called synthetic cannabinoids (SCs), are used as recreational drugs. Bonzai is a kind of SC. Adverse cardiovascular events have been reported with abuse of marijuana and SCs, including arrhythmia, myocardial infarction, and sudden cardiac death. Presently described is a case of a 23-year-old, previously healthy man, who was admitted to the emergency department with atrial fibrillation after Bonzai abuse. Sinus rhythm was restored during observation.

Для цитирования: Efe Tolga Han, Felekoglu Mehmet Ali, Çimen Tolga, Doğan Mehmet. Atrial fibrillation following synthetic cannabinoid abuse.. Turk Kardiyoloji Dernegi arsivi : Turk Kardiyoloji Derneginin yayin organidir. 2017. DOI: 10.5543/tkda.2016.70367.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.